Almost global strong solutions to quasilinear dissipative evolution equations

Research output: Contribution to journalArticle


The author proves a global existence result for strong solutions to the quasilinear dissipative hyperbolic equation (1.1) below, corresponding to initial values and source terms of arbitrary size, provided that the hyperbolicity parameter ε is sufficiently small. This implies a corresponding global existence result for the reduced quasilinear parabolic equation (1.4) below.

Original languageEnglish
Pages (from-to)91-110
Number of pages20
JournalChinese Annals of Mathematics. Series B
Issue number1
Publication statusPublished - Jan 1 2009


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this